Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Stribild and exercise
Apr 28, 2013

I switched from Atripla to Stribild about 3 months ago due to the "loopiness" side effect. I started exercising around the same time (Body Pump 2x week). In the last 2-3 weeks while exercising I have noticed that it has gotten harder for me to complete my last few sets in each muscle group, and I often feel so weak to the point where my legs/arms shake and have to drop my weights mid set and rest, sometimes even feeling nauseous. I have not gone up in weight since I started, and I have increased my calorie intake through meals (no supplements). I have read that Stribild can cause elevated lactic acid in the blood. Could this affect the lactic acid levels in muscles as well and be a cause for quicker fatigue during strenuous exercise? If so, what can I do get rid of the lactic acid before/during exercising? I am 31, 5'7", 140lbs, male.

Response from Mr. Vergel

Stribld is not known to increase lactic acid. Old drug combinations like DDI+D4T, hydroxyurea+DDI caused increased lactic acid in some patients. Newer HIV medications have not shown to have this side effect. Stribld is a relatively new drug but 96 week data have not shown any effects on fatigue or lactic acidosis symptoms.

Your symptoms may be due to overtraining or possibly high CPK (HIV meds can cause increases in CPK):HIV meds and CPK

Talk to your doctor to measure your CPK blood levels right after an exercise session. They usually go up but should not be above 300 even with the effect of exercise.

Nelson



Previous
HCG And HRT
Next
hipogonadismo

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement